# SDR HYIA20230912003

- Difficulty date: September 3, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N345CA
- Make and model: Tecnam P2012
- Aircraft serial: 036
- Aircraft time: 1,377 hours, 1,496 cycles
- Engine: TEO540C1A
- Engine time: 1,377 hours, 1,496 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Engine, Lyc
- Component part number: TEO540C1A
- Stage of operation: CR
- How discovered: B
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT ENGINE OIL PRESSURE OSCILLATING FROM 72-38 PSI IN FLIGHT. MAINTENANCE INSPECTED AND FOUND ALL CYLINDER BORES COATED WITH OIL AND CYLINDER WALLS SCORED. ALL CYLINDERS ARE BEING REPLACED.
